# SDR AWXA960301

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND BULGING SKIN AT BS 1006, STRINGER 28 RT.  REPAIRED AREA PER ER NR 2-53-36-19 (FAA/DER TCO-PAN-96-0552RR).  (M)
